# SDR SWAA2018032720697

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11344
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN EMERGENCY EXIT LIGHT HARNESS WIRE BROKEN AT CONNECTOR, ROW 4.   REPAIRED THE CONNECTOR IAW WDM & AMM.
